# SDR 4VOY20250218001

- Difficulty date: February 12, 2025
- Submitted: February 18, 2025
- Operation: General aviation
- Aircraft: N89VE
- Make and model: Cndair CL600*
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Bolt
- Part number: NAS1580V4T8
- Condition: Wrong Part
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE TASK: "DETAILED INSPECTION OF THE INTERNAL FUSELAGE SKIN AND STRUCTURE". FS202.75 TO FS280 ABOVE FLOOR. IT WAS NOTED THAT ONE BOLT WAS NOT IN SAFETY WITH THE NUT PLATE. THE BOLT SECURES THE RIGHT UPPER 'TEE PLATE' FOR THE FLIGHT COMPARTMENT SIDE WINDOW. A DEFECT WAS RAISED IN THE WORK PACK. DURING INVESTIGATION OF THE DEFECT ANOTHER BOLT SECURING THE RIGHT LOWER 'TEE PLATE' WAS IDENTIFIED AS DISCREPANT TO THE AIPC.
BOLT LENGTHS GIVEN IN THE AIPC AS -10, BOTH DISCREPANT BOLTS IDENTIFIED BY MARKINGS ON THE HEADS AS -8'S.
